Brown discharge after plan b

Common Questions and Answers about Brown discharge after plan b

discharge

The brown discharge was Plan B bringing on a period. It made me have spotting for 5 days and it was brown the whole time. I couldn't even fill a small tampon.
We bought Plan B One-Step and she took it within 12 hours. About a week later she experienced heavy brown bleeding with pieces of mucous and what she described as "chunks". It lasted about 6 days. She is now 2 days late and feels like her period is coming but she's not sure when. She hasn't had any spotting, so I'm guessing there was no implantation. Is it possible these are side effects of the MAP.
I took plan b pill once and everything went fine! My period came on and I was not pregnant. Month right after I had another night similar to the month before thing was I didn't want to go to Walgreens and spend another 50 bucks. I wanted to take my chances thinking I would be fine and I was just panicking. Well I'm currently 24weeks pregnant with a boy... I took my chances and we all see what happened!
I took the plan b pill about 5 days ago and I started having brown discharge which eventually led to my period today. It's not time yet for my period so I was wondering if it had anything to do with the pill?
Brown disharge or brown blood is considered old blood.likely to be due to plan b.
This morning i woke up with this brown discharge that Ive never had before. My question is,,, Is this brown discharge a early sign of pregnancy or a reaction to the morning after pill?
It's not a good idea to take it for unnecessary reasons because, as you can see, Side Effects! After you take plan b, any kind of odd symptoms related to strange bleeding, missed bleeding, additional bleeding or other must be expected because of the mega dose of hormones that are in the pill. It typically takes at least a month or two to get your cycle back on track. But in the meantime don't worry about it. It's side effects from the pill and it's too be expected.
Last month i had sex and had a scare so two days later took a pregnanch test which was negative and right after took plan b. I still continued to take my birth control which at the time i was on the green pills but i started my period a week later which was pretty much on time. I had a longer period than normal about 6 days and i started my next pack of birth control while on my period cause the other one had finished.
My boyfriend and I had unprotected sex and he did *** in me after using the pill for 12 days. I'am now having a brown discharge and it hurts to pee and sometimes my lower stomach has pains. I'am wondering if this is normal or a sign of pregnancy?? Please answer, I'am freaking out. I'am 16 by the way.
It reduces the risk of pregnancy by almost 95% when taken within the first 24 hours after unprotected intercourse and by 61% when taken between 48-72 hours. Plan B is known to cause irregular bleeding or spotting after taking it. It can either delay your periods or prepone them. While you’re waiting for your next period it is advisable to abstain from having intercourse or make sure you use a contraceptive. This irregular bleeding ca be due to the pill or any hormonal imbalances.
I took plan b two days after and again five days later the day we did stuff. Now (a week after first plan b taken) I am having blood brown discharge. Is it normal? Should I be worried about pregnancy?
On the 17 I took plan b and after a few days, had what seemed like a period for I'd say about 5 days. A few more days pass, and I start to get this dark brown/pink discharge when I pee. It wasn't enough to need a pad until yesterday. Now I'm kind of worried. Is this bleeding normal? Could I be pregnant?
If you were my patient, and had a negative blood test, I would probably attribute the abnormal bleeding to Plan B. It is certainly true that Plan B can cause irregular bleeding. I would also recommend that you come in when the bleeding stopped for an exam and testing for STDs. Itching and irritation can be caused by many types of infections--one of the most common is yeast.
It could either be side effect of Plan B or a pregnancy. Plan B is known to mess with your body causing irregular bleeding, late periods, heavy breakthrough bleeding, cramping, etc. I agree with pp, wait until your period is a few days or a week late and take a test if it doesn't show up.
i took plan b 5 hour after my boyfriend and i had sex, because the condom broke, 2 days after i starte feelling dizzy a than i started spotting a brown discharge for 2 days, afterd this i started bleeding so i thought it was my period even though it was almost 2 weeks early, but the next day i was just bleeding whenever i went to the bathroom, 3 days later i stopped bleeding for a day but after this im still blleding, is this ok?
I KNOW THAT HAVING BROWN DISCHARGE AFTER MY PERIOD IS NORMAL BUTS ITS ALSO ANNOYING. DOES ANYONE HAVE ANY SUGGESTIONS OF HOW TO GET RID OF THE DISCHARGE THAT WOULD NOT BE THREATENING TO MY REPRODUCTIVE SYSTEM? SUGGESTIONS OF HOME REMEDIES WELCOME..THANKS!
I NEVER spot before my period so I was convinced it had to be implantation bleeding when I started spotting scant amounts of light brown discharge 3 days before my period. I took Plan B after a condom broke during sex on my peak ovulation day. Pregnancy test was negative, but I thought it was too early. My period came on time, exactly 28 days after the last one. I guess the spotting was either due to Plan B, or it was something new that I can expect to happen now.
So I took a plan b like eight hours after sex four days before ovulation. Well it didn't stop me from ovulating because I did take an ovulation test to confirm it, but like the day after or two days after ovulation, I bled heavy and it was light the next two days. Since I bled, does that mean the plan b shed my uterus like people say it does and it worked?
Ok, I had unprotected sex on May 16, he didn't come in side me and it only lasted for about 30 sec,. I took plan B less than 48 hours later. A week after I had a brown-bloody discharge that last for about a week. I have a 26 to 27 day cylce so if I didn't take plan b I should have started the 4th of june. I still have not had my period, but I have the cramping feeling that I about to. I have taken 3 test and they have all came out negative.
The following month I had a brown discharge for about a week and a half and went away before getting my period. This month I am getting brown discharge again. Is it still a side effect of plan b or something else?
Approximately 30 percent of women in clinical trials experienced heavier menstrual bleeding after taking a Plan B tablet, according to the Plan B prescribing information. The Plan B prescribing information also notes that approximately 4 percent of women experienced a late menstrual period after taking Plan B. Menstruation for these women occurred over seven days later than expected.
I had taken plan B and got a light period right on time after so didnt think i was pregnant. We also had sex that Sunday the 6th and he withdrew. I inserted a new ring on Fri. the 11th, 7 days after removing it and had sex the 12th, the 2nd day of new ring, and he withdrew. I worried that by removing the ring early might have allowed me to get pregnant.
I had unprotected sex on July 23 and took plan b the morning after. I hooked up with a guy on August 5 and was almost sure we did not have sex but I can't remember. I am on the pill and take it pretty regularly. I had my period like normal in August and started 2 days later than normal in September.. In the beginning it was very dark brown with clotting, which only lasted a day or two, and then turned into very red, heavy bleeding and lasted like a normal period.
um ive been having dark brown discharge for the past few days and small sores on the lining of my mouth that go away in a day or so.. i had unprotected sex last sunday because it was one of the last days of my period and i thought i couldn't get pregnant but i freaked out after and took a morning after pill... ive had the sores in my mouth before that ordeal but the dark brown discharge isn't noted as a symptom of "plan b" so im really scared..
I had brown vaginal discharge for about 2 weeks now and sometimes there are tints of red (which I think may be blood).. Why is my discharge lasting for weeks? I am actually pretty sure that I will be having my period on the 20th because I always get it on the 20th. HELP!
Iam worried about my fiance being pregnant please help with your thoughts and opinions, well it started when we had sex on the 27th of oct and I was insure if I came inside her so to be safe we used plan b within the hour after sex, that Sunday we again had intercourse and she specified it hurt like when it does when she is gonna get her period and that very next day Monday the 1st of nov she started bleeding and she usually gets her period around the 15th or so of the month and in all it might
On the 15th i woke up with blood it was red and then after started to see brown discharge and its off and on and its been going on from the 15th to 16th... what is that brown discharge? am i preggo? Then june 1st i got a cervical mucus and i was expected to have my period on the 8 or 10th and and it hasnt come yet im still kinda paranoid... and i had a watery dicharge on the 11th i have taken 6 pregnancy test and they all said negative...
MedHelp Health Answers